jd1111 Posted November 30, 2015 Share Posted November 30, 2015 84 y/o female with 2 hours of vomiting. No significant pmhx, only med was crestor. Was initially slated for the main ED, and the doc was backed up so put in orders for labs, ekg and zofran. Vitals all stable, don't remember them off the top of my head but no abnormalities to note. Zofran was given before EKG was reviewed. Review of EKG showed somewhat elevated qt interval. within 2-3 minutes of giving zofran pt started vomiting again. each time she felt nauseous, pulse dropped to 28, 32, 36 bpm. I'm sure it was these pauses that were causing her to feel nauseous and vomit in the first place, but my question is do you think the zofran made it worse by further prolonging the qt? of note on the rhythm strip she did start dropping beats within a few minutes. had a pacemaker implanted and good outcome. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.